RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 1, Pages 151–158 (Mi dm998)  

Some characteristics of dependencies in discrete random sequences

M. I. Tikhomirova


Abstract: For some $\chi^2$-type statistics used to find dependencies between random variables in a sequence under study, we obtain limit theorems in the case where the sample size tends to infinity.

DOI: https://doi.org/10.4213/dm998

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:2, 173–180

Bibliographic databases:

UDC: 519.2
Received: 20.06.2006

Citation: M. I. Tikhomirova, “Some characteristics of dependencies in discrete random sequences”, Diskr. Mat., 20:1 (2008), 151–158; Discrete Math. Appl., 18:2 (2008), 173–180

Citation in format AMSBIB
\Bibitem{Tik08}
\by M.~I.~Tikhomirova
\paper Some characteristics of dependencies in discrete random sequences
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 1
\pages 151--158
\mathnet{http://mi.mathnet.ru/dm998}
\crossref{https://doi.org/10.4213/dm998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2420506}
\zmath{https://zbmath.org/?q=an:05618974}
\elib{http://elibrary.ru/item.asp?id=20730238}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 2
\pages 173--180
\crossref{https://doi.org/10.1515/DMA.2008.013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449107693}


Linking options:
  • http://mi.mathnet.ru/eng/dm998
  • https://doi.org/10.4213/dm998
  • http://mi.mathnet.ru/eng/dm/v20/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:267
    Full text:97
    References:26
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019